# SDR GTIA9700115

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT FLOOR RIGHT SIDE, SMALL PAN AREA UNDER GALLEY NR 1 HAS EXFOLIATION CORROSION AT STATION 160.  REMOVED DAMAGED AREA, FABRICATED NEW WEB AND INSTALLED PER SRM 53-10-1.  (M)
